MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION 50CM TRIAL LEAD KIT, SLIM TIP; DRG LEAD

ST. JUDE MEDICAL - NEUROMODULATION 50CM TRIAL LEAD KIT, SLIM TIP; DRG LEAD
Model Number MN10350-50A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Pain (1994); Sweating (2444)
Date of Event 08/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In the event the device is returned to the manufacturer, the reported event cannot be analyzed via laboratory testing.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
Device 2 of 2: reference mfr.Report: 1627487-2018-07719.It was reported the patient underwent a drg trial procedure on (b)(6) 2018.On (b)(6) 2018, the patient reported back pain, sweating, possible fever and felt sick and bedridden.As such, the trial ended due to patient symptoms and the leads were removed.The symptoms have resolved since lead removal.

Brand Name
50CM TRIAL LEAD KIT, SLIM TIP
Common Device Name
DRG LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7811189
Report Number1627487-2018-07911
Device Sequence Number19225902
Product Code PMP
UDI-Device Identifier05415067025517
UDI-Public05415067025517
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberMN10350-50A
Device Catalogue NumberMN10350-50A
Device Lot NumberAB2362
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2018
Initial Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR